Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The model category of maps of spaces is not cofibrantly generated


Author: Boris Chorny
Journal: Proc. Amer. Math. Soc. 131 (2003), 2255-2259
MSC (2000): Primary 55U35; Secondary 55P91, 18G55
Published electronically: February 11, 2003
MathSciNet review: 1963775
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the model category of diagrams of spaces generated by a proper class of orbits is not cofibrantly generated. In particular, the category of maps between spaces may be supplied with a non-cofibrantly generated model structure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 55U35, 55P91, 18G55

Retrieve articles in all journals with MSC (2000): 55U35, 55P91, 18G55


Additional Information

Boris Chorny
Affiliation: Einstein Institute of Mathematics, Givat Ram, The Hebrew University of Jerusalem, Jerusalem 91904, Israel

DOI: http://dx.doi.org/10.1090/S0002-9939-03-06901-6
PII: S 0002-9939(03)06901-6
Keywords: Model category, equivariant homotopy, non-cofibrantly generated
Received by editor(s): February 16, 2002
Published electronically: February 11, 2003
Additional Notes: The author was a fellow of the Marie Curie Training Site hosted by the Centre de Recerca Matemàtica (Barcelona), grant no. HPMT-CT-2000-00075 of the European Commission.
Communicated by: Paul Goerss
Article copyright: © Copyright 2003 American Mathematical Society